# SDR AALA202407243248

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N459AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10980
- Aircraft time: 8,060 hours, 2,212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAX DUE TO A FORWARD CARGO  DUCT OVERHEAT FAULT ECAM MESSAGE. FLIGHT CREW REPORTED THAT THE ECAM INDICATED 194 DEGREES. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT.  (OPEN)
